My husband just started taking valturna. He takes lipitor... he is in pain now : what's up?

Question is Closed Report Mark as Favorite

Answers (1)

13 Aug 2010

Checked the Interactions between the 2 meds, and it has been recommended to be monitored:

Applies to: Lipitor (atorvastatin), Valturna (aliskiren/valsartan)

MONITOR: Coadministration with atorvastatin may increase the plasma concentrations of aliskiren. The exact mechanism of interaction is unknown but may involve competitive inhibition of the CYP450 3A4 metabolism of aliskiren. According to the product labeling, peak plasma concentration (Cmax) and area under the concentration-time curve (AUC) of aliskiren were increased approximately 50% by atorvastatin following multiple dosing. Aliskiren had no significant effect on the pharmacokinetics of atorvastatin.

Expand...

Votes: +1

im an idiot... that interaction checker is hard for me to understand! lol best advice i can give... have you husband report it to his dr asap... maybe he can get another drug with less side effects

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My mom has headaches & dizziness from valturna as precribed by her doctor- should she stop using it?

.She is almost 80 and has had a couple of mini strokes and her bp is always high and she lost her husband a week ago...

1 answer 15 Feb 2011

I've been taking valturna for two months now ,however my pulse rate has been high since?

high since starting,the rate being between 85-109 without any exertion on my part.In the AM it's about 85,before taking my daily pill,however it ...

0 answers 10 May 2011

Taking lipitor for several years, 3 mths ago started getting bad hip leg pain, could it be lipitor?

I've tried exercise and pain medication, to no avail, and I'm wondering if it could be the lipitor. A pharmacist told me "highly ...

2 answers 18 Mar 2013

Can lipitor cause a burning pain in the foot around the arch area?

I am being treated by using special shoes and icing. It has gotten better, but still there. About 6 months ago I started Lipitor. Not sure if it is ...

1 answer 11 Apr 2013

All statins can cause severe muscle/joint pain. I stopped taking Lipitor because of this. Some?

... 'bright' Rheumatologist diagnosed me w/RA and said it was not the Lipitor. After the Methotrexate she gave me almost killed me I threw ...

1 answer 6 Jul 2013